Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-21-2003, 05:00 AM
Charles
Guest
 
Posts: n/a
Default provigil

I was diagnosed with supine sleep apnea (only occurs while on my back), after a sleep study done a month and a half ago. I was also told that I have serious signs of narcolepsy, but the doctor was hesitant to label me. He did give me provigil. I took it for a week and initially fealt great, more energy, production, happier. After a few days of adjusting I realized that the headache was not going away, and that I started feeling sleepy on the drug. My mind would rest for 3-4 hours a night instead of my usual 8-10, but my body was running out of gas much earlier. I had obsessions combined with a psychological issue that tore me apart. I broke down emotionally and took myself off of the drug.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
jennifer
Guest
 
Posts: n/a
Default provigil

Charles,after reading your comments on provigil I no longer feel alone. I can somewhat relate to your status. I have always had a problem staying a wake during the day at certain times. It has been an issue since I was like 10 years old, now put 13 more years on top of that. I would nod of during class, driving my car, playing cards, and watching t.v. At night time I was constantly waking up from dreams (and remembering my dreams, and sometimes when falling back asleep I would fall back into the same dream). I know have a 2yr old daughter, and due to a car accident I seeked a neorologist. Testing was done, but not completed have to go to Colorado Hospitial to finish there. They narrowed it down to cataplesy, narcolopsy, sleep paralysis, and one other. So, to get to my point. I have been taking provigil for a few months now. The first week I thought it was wonderful, I wouldn't fall asleep durning the day and at night I was to take amitrypline, so that I would sleep all night. Provigil is not the drug for me, I can still get sleepy and take a good hour to hour 1/2 nap during the day then I still wake up at night on a average 3 times. The headache is my main concern, it will not go away-all day long. I feel like I am more moody and just snap sometimes.But, when I have taken my self off of it, my nausea and sleepiness is even worse. I need to have the correct diagonosis.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Provigil Eliza beth fochtman Provigil 0 12-03-2005 06:00 AM
provigil Mikki Provigil 0 12-03-2005 06:00 AM
provigil kelley Provigil 0 12-03-2005 06:00 AM
Provigil TTerry P. Zullo Provigil 0 12-03-2005 06:00 AM
New to Provigil JOSH Provigil 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:11 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.